I really should have posted on this a LONG time ago, but Graham’s Blog has done an unbelievable job of tracking his Effexor withdrawal symptoms. Something I learned today:
"| Night Sweats – I had this very bad, constantly wake up drenched in sweat,
literally soaked to the skin and to the mattress. But Have just realised I have
not had these severity of symptoms for some weeks, which is helping with the
consistency of sleep."
Ohh, so that’s why I wake up drenched in sweat in the middle of the night regardless of whether it’s warm or cold in my room. To quote Dawdy over at Furious Seasons, like Paxil, it truly is the "gift that keeps on giving." Hooray for long-lasting effects from psych meds! [sarcasm] Now, I’ve got this occasional twitch in my cheek. I took Paxil for about 3 months in 2003 and I still get eye twitches that I never had previous to the medication.
Check out Graham’s Blog and see the hell that Effexor can cause. Stephany at soulful sepulcher tracks some helpful tips for withdrawing from a psych med.
5 thoughts on “Blogs: Tracking Effexor Withdrawal”
Well I just looked for this post of mine to add tips of my own; re: your recent self-withdrawal from meds entry.
I see you linked it up already, thanks!
I try to stay informed, really I do.
I’ve done the Effexor withdrawal and believe me, it is hell. It took me weeks to feel normal, after taking MONTHS to wean myself off the meds.
Effexor is an evil i never believed could exist…….. um rephrase. pHARMaceutical as a whole is!!!!!!! we were brought up to believe medicine heals and drs care, wheres any cure to any damn disease?. wheres the dedicated Doctor when it all goes to sh!t? to be honest my hell is as all hells to be expected for drug (synthetic, toxic, bits of animal dna) induced medicinal non therapy. we were and still are as people in general, being slowly killed or mentally destroyed for the sake of profit. a patient cured is a customer lost is the expression. we all deserve far better than this. dont get brain zaps myself, i spent years sleeping or taking a stimulant to function ( it has been excruciating to be an existance, but not a life). spiralling symptomatic disease mental trauma and many more, all untreated as basically i was told i was doing it all myself to myself. i now have yet to prove medication Effexor was ever actually involved. its a joke! i was bright, healthy, rational and laid back before the adverse reactions from too long on the drug for mild depression actually from idly shoving down my throat instead of treating a non needed to be drugged patient (to which is all people) blah i just had to air myself here. much love n health to all
Was on 75 mg daily, small dose. If I missed my a.m. dose, by 36 hours from previous dose I had projectile vomiting. Sometimes I had brain zings starting within 6 hours of missed dose. WANTED OFF IT. Forgot to pack enough for vacation so was forced to discontinue. It’s a good thing! Prayed for no vomiting…it never happened. Had brain zings but found if I hydrated well, they were less frequent. Zings went on for 9 days and now am off it with no withdrawal symptoms. Yeah me!
This withdrawal has been the worst experience of my entire life. Am in week 5 now and am much improved but still nauseaus, some brain zaps, sometimes dizzy and generally feeling unwell. This drug should be taken off the market. Have been taking Omega 3 complex, multivitamin and B complex which has helped. Basically living on carbs and ginger ale. Gained 5 lbs. Hoping for better times ahead.